# SDR DALA2020122304196

- Difficulty date: December 22, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 82,789 hours, 37,645 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND IN OPEN HOLE 3 (LOWER INBOARD POSITION) LOCATED ON FRAME 16 DOOR STOP FITTING 1 LT SIDE.  CORRECTIVE ACTION: REPAIRED PER ER/A 588748-14AD REV ORIGINAL.  OK FOR SERVICE.
